MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT629089A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 2nd april 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated, the paint was damaged during assembly due the way the dome was packaged in the shipping box.It was confirmed that the surgical light was used after the installation with this issue present on the device.The designated complaint unit employee established based on photographic evidence that the paint damage occurred on the fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 catalog#, d4 unique identifier (udi)# fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii.Corrected d1 brand name: maquet powerled i.Previous d4 catalog#: ardpwt629089a.Corrected d4 catalog#: none.Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi)#: (b)(4).Getinge became aware of an issue with one of surgical lights ¿ powerled ii.As it was stated, the paint was damaged during assembly due the way the dome was packaged in the shipping box.It was confirmed that the surgical light was used after the installation with this issue present on the device.The designated complaint unit employee established, based on photographic evidence, that the paint damage occurred on the fork.There was no injury reported, however, we decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the lack of protective foam into the cardboard packaging is probably the cause of these scratches.This default has been detected at the installation.Since november 7th 2023 and through the modification number 220520 the packaging has been improved in order to prevent from happening such issues in the future.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19104452
Report Number9710055-2024-00269
Device Sequence Number7736999
Product Code FTD
UDI-Device Identifier03700712425050
UDI-Public(01)03700712425050
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT629089A
Device Catalogue NumberARDPWT629089A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown